MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.19202

Медицинская библиотека · Cureus · 2021

Recurrent Erythema Multiforme Induced by the Combination of Pembrolizumab and Radiation.

Ambur Austin B, Mammino Jason, Nathoo Rajiv

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Erythema multiforme is a self-limited condition that is characterized by the rapid onset of symmetric targetoid lesions. This hypersensitivity reaction is commonly triggered by herpes simplex virus and Mycoplasma pneumoniae infections. Pembrolizumab is an anti-programmed cell death protein 1 (PD-1) inhibitor that is associated with drug-induced erythema multiforme. Radiotherapy is a rarely reported trigger of erythema multiforme. We report a case of recurrent pembrolizumab and radiotherapy-induced erythema multiforme in a patient with stage IV non-small cell lung cancer. This study aimed to highlight a unique cause of erythema multiforme and to review the common radiation-induced cutaneous reactions.

Для цитирования: Ambur Austin B, Mammino Jason, Nathoo Rajiv. Recurrent Erythema Multiforme Induced by the Combination of Pembrolizumab and Radiation.. Cureus. 2021. DOI: 10.7759/cureus.19202.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.